# SDR ASOA20131011076

- Difficulty date: October 11, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500878
- Aircraft time: 21,171 hours, 13,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137215501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE PAX EMERGENCY LIGHTS WERE INOPERATIVE ABOVE SEAT 12A 1A AND THE LIGHT ON FLOOR BELOW COCKPIT DOOR. MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY ABOVE SEAT 12A. OPS CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.
